# SDR SIMA20230302002

- Difficulty date: March 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 20,733 hours, 13,228 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FLAP TRACK 3 UPPER FWD OTBD GUIDE PLATE CRACKED AT SCREW HOLE.-C/A-COMPLETE:REMOVED AND REPLACED THE RH WING FLAP TRACK 3 UPPER FWD OTBD GUIDE PLATE IAW EMB 175 AMM 20-10-01. TORQUE WRENCH #7409
